Limit theorems for one-dimensional diffusions and random walks in random environments

Kiyoshi Kawazu, Yozo Tamura, Hiroshi Tanaka

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

The limiting behavior of one-dimensional diffusion process in an asymptotically self-similar random environment is investigated through the extension of Brox's method. Similar problems are then discussed for a random walk in a random environment with the aid of optional sampling from a diffusion model; an extension of the result of Sinai is given in the case of asymptotically self-similar random environments.

Original languageEnglish
Pages (from-to)501-541
Number of pages41
JournalProbability Theory and Related Fields
Volume80
Issue number4
DOIs
Publication statusPublished - 1989 Feb

Fingerprint

Random Walk in Random Environment
Random Environment
Limit Theorems
Limiting Behavior
Diffusion Model
Diffusion Process
Random walk
Limit theorems

ASJC Scopus subject areas

  • Statistics and Probability
  • Analysis
  • Mathematics(all)

Cite this

Limit theorems for one-dimensional diffusions and random walks in random environments. / Kawazu, Kiyoshi; Tamura, Yozo; Tanaka, Hiroshi.

In: Probability Theory and Related Fields, Vol. 80, No. 4, 02.1989, p. 501-541.

Research output: Contribution to journalArticle

Kawazu, Kiyoshi ; Tamura, Yozo ; Tanaka, Hiroshi. / Limit theorems for one-dimensional diffusions and random walks in random environments. In: Probability Theory and Related Fields. 1989 ; Vol. 80, No. 4. pp. 501-541.
@article{840955d168b349748622d4ea060c8130,
title = "Limit theorems for one-dimensional diffusions and random walks in random environments",
abstract = "The limiting behavior of one-dimensional diffusion process in an asymptotically self-similar random environment is investigated through the extension of Brox's method. Similar problems are then discussed for a random walk in a random environment with the aid of optional sampling from a diffusion model; an extension of the result of Sinai is given in the case of asymptotically self-similar random environments.",
author = "Kiyoshi Kawazu and Yozo Tamura and Hiroshi Tanaka",
year = "1989",
month = "2",
doi = "10.1007/BF00318905",
language = "English",
volume = "80",
pages = "501--541",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Limit theorems for one-dimensional diffusions and random walks in random environments

AU - Kawazu, Kiyoshi

AU - Tamura, Yozo

AU - Tanaka, Hiroshi

PY - 1989/2

Y1 - 1989/2

N2 - The limiting behavior of one-dimensional diffusion process in an asymptotically self-similar random environment is investigated through the extension of Brox's method. Similar problems are then discussed for a random walk in a random environment with the aid of optional sampling from a diffusion model; an extension of the result of Sinai is given in the case of asymptotically self-similar random environments.

AB - The limiting behavior of one-dimensional diffusion process in an asymptotically self-similar random environment is investigated through the extension of Brox's method. Similar problems are then discussed for a random walk in a random environment with the aid of optional sampling from a diffusion model; an extension of the result of Sinai is given in the case of asymptotically self-similar random environments.

UR - http://www.scopus.com/inward/record.url?scp=0001429917&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001429917&partnerID=8YFLogxK

U2 - 10.1007/BF00318905

DO - 10.1007/BF00318905

M3 - Article

AN - SCOPUS:0001429917

VL - 80

SP - 501

EP - 541

JO - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

IS - 4

ER -